# SDR CALA9800602

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK ON AFT SIDE OF STA 1183 BULKHEAD AT RBL 7, WL 192 JUST ABOVE TAIL SKID ATTACH UPPER L-ANGLE TO LOWER L-ANGLE.  THE CRACK WAS ROUTED OUT IAW ECRA 5310-01473.  A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5310-01473, SRM 51-30-2, AND 51-10-2.
